# SDR AALA990450

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 742
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON OUTERSKIN OF A/C AT HI-LOCK FS 742 STRINGER 9L.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 3A, WITH NO CUTOUT PER AARD 53-30-03-3.  (M)
